Keyword Search:

The representation and approximation for the weighted Minkowski inverse in Minkowski space

Kilicman, Adem and Mah'd Al Zhour, Zeyad Abdel Aziz (2008) The representation and approximation for the weighted Minkowski inverse in Minkowski space. Mathematical and Computer Modelling, 47 (3-4). pp. 363-371. ISSN 0895-7177

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.mcm.2007.03.031

Abstract

This paper extends some results for the weighted Moore–Penrose inverse in Hilbert space to the so-called weighted Minkowski inverse of an arbitrary rectangular matrix AMm,n in Minkowski spaces μ. Four methods are also used for approximating the weighted Minkowski Inverse . These methods are: Borel summable, Euler–Knopp summable, Newton–Raphson and Tikhonov’s methods.

Item Type:Article
Keyword:Weighted Moore–Penrose inverse, Weighted Minkowski inverses, Group inverse, Matrix norm, Weighted SVD, Minkowski space, Convergence, Sequence, Weighted range symmetric matrix, Positive definite matrix
Faculty or Institute:Faculty of Science
Publisher:Elsevier
DOI Number:10.1016/j.mcm.2007.03.031
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.mcm.2007.03.031
ID Code:7022
Deposited By: Najwani Amir Sariffudin
Deposited On:01 Jun 2010 17:11
Last Modified:20 Aug 2010 13:02

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 01 Jun 2010 17:11.

View statistics for "The representation and approximation for the weighted Minkowski inverse in Minkowski space "